# SDR IPXA2022062783549

- Difficulty date: June 15, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Aircraft: N438UP
- Make and model: Boeing 757
- Aircraft serial: 25469
- Aircraft time: 28,542 hours, 18,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 143N545753
- Condition: None
- Location: Mcd Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CMCD FLOOR PANEL 232XHF IS DELAMINATINGFABRICATED FLOOR PANEL 232XHF FROM 5024N4000001SS-G BAT: 0003855547 PER SREO B757-5320-9692-K
